Apathy.. whatever

Discussion in 'Mental Health Disorders' started by Ruby, Apr 2, 2007.

Thread Status:
Not open for further replies.
  1. Ruby

    Ruby Well-Known Member

    I didn't know which section to put this in..

    I'm sitting here now and I feel NOTHING. I don't even really believe that this is happening. I don't feel depressed, angry, suicidal, irritable. I 'feel' nothing. It's just this numbness. I dont know if I want to kill myself or what. Am I happy? Am I sad? I don't know. I'm like an emotionless zombie. :unsure: Is this even real?
     
  2. resistance

    resistance Staff Alumni

    I feel like that often. Just feel empty, and vacant, not feeling anything at all and, like your title, whatever. Yeah it's real, I don't know what I can say to help, but I can relate.
     
  3. Ruby

    Ruby Well-Known Member

    Sometimes I think that i'm slowly going insane. I'd rather suddenly go crazy than gradually, bit by bit lose my mind. I'd hate to think what it'd be like OFF meds :blink:
     
  4. TwilightKid

    TwilightKid Well-Known Member

    Same here. I am emotionless most of the time due to taking meds. Its like apathy or something, whatever. I dont want to do anything and i dont feel anything at all. This sucks. I am trying to fight that off but sometimes i see this as another problem and i dont really need any more problems to add to the ones i already have. I think is a side effect of the pills. But i know i would be much worse off them, thats why i wont stop taking them.
     
Thread Status:
Not open for further replies.